# SDR DALA2016120609644

- Difficulty date: November 30, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 70,455 hours, 52,113 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CYLINDER AND HOUSING WORN ON AXLE OF NOSE LANDING GEAR.  NLG CYLINDER AND HOUSING WAS REPLACED.
